Solution of two point boundary value problem by nine degree spline and superposition methods

Karwan Hama Faraj Jwamer, Aryan Ali.M

Abstract


In this paper, we will try to solve a two point boundary value problem for linear ordinary differential equation by using ninth degree lacunary spline function of the type (0,1,3,5,7) and supperposition methods. Numerical illustrations with their tables are given to show the applicability and efficiency of our construction.

Full Text: PDF

How to Cite this Article:

Karwan Hama Faraj Jwamer, Aryan Ali.M, Solution of two point boundary value problem by nine degree spline and superposition methods, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 637-655

Copyright © 2012 Karwan Hama Faraj Jwamer, Aryan Ali.M. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS